Indagationes Mathematicae, ( ISI ), Volume (8), No (4), Year (1997-12) , Pages (537-542)

Title : ( V-Perfect Groups )

Authors: Mohammad Reza Rajabzadeh Moghaddam , Saeed Kayvanfar ,

Citation: BibTeX | EndNote

Abstract

Let F_{ infty} be a free group on a countable set { x_1,x_2, cdots } and { cal V} be a variety of group, defined by the set of outer commutators V , in the free generators x_i s. The paper is devoted to give the complete structure of a { cal V} -covering of { cal V} -perfect groups. Furthermore a necessary and sufficient conditions for the universality of a { cal V} -central extension by a group and its { cal V} -covering group will be presented.

Keywords

, V, covering , V, perfect
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1013241,
author = {Rajabzadeh Moghaddam, Mohammad Reza and Kayvanfar, Saeed},
title = {V-Perfect Groups},
journal = {Indagationes Mathematicae},
year = {1997},
volume = {8},
number = {4},
month = {December},
issn = {0019-3577},
pages = {537--542},
numpages = {5},
keywords = {V-covering - V-perfect},
}

[Download]

%0 Journal Article
%T V-Perfect Groups
%A Rajabzadeh Moghaddam, Mohammad Reza
%A Kayvanfar, Saeed
%J Indagationes Mathematicae
%@ 0019-3577
%D 1997

[Download]